# SDR AALA2018112869035

- Difficulty date: November 24, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 61,809 hours, 27,019 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOVE 10000 FT,  FLIGHT ATTENDANT REPORTED  A BURNING FROM FORWARD GALLEY OVEN 1 ODOR LIKE HAIR OR PLASTIC. A PILOT IN BUISNESS CLASS CAME FORWARD AND SMELLED NOTHING. COCKPIT SMELLED NOTHING. SHE SMELLED IT FROM TAKE OFF THROUGH 10,000FT. FORWARD GALLEY OVEN C/B COLLARD.  PERFORMED OPERATIONS CHECK ON FORWARD GALLEY OVEN 1. NO BURNING SMELL. OPERATIONS CHECK GOOD.
